# SDR REXA200900077

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 10,386 hours, 8,216 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 2004110169
- Condition: Failed
- Location: Right
- Part time: 10,386 hours, 8,216 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI, ODOR OF SMOKE NOTICED IN CABIN, RETURNED TO BLOCK.  AIRCRAFT INSPECTED AND DETERMINED TO BE A FAILED RIGHT AIR CYCLE MACHINE (ACM).  DEFERRED PER MEL RETURNED TO SERVICE.
